# SDR AWXA9800236

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Condition: Failed
- Location: Left
- Part time: 15,729 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE TO BOS LEFT RECIRC INOP LIGHT AND LEFT RECIRC FAN STATUS MESSAGE APPEARED.  A SLIGHT ELECTRICAL ODOR WAS NOTED BUT NO SMOKE.  SELECTED LEFT RECIRC FAN OFF AND PULLED LEFT RECIRC CB.  ODOR DISAPPEARED.  REMOVED AND REPLACED LEFT RECIRC FAN.  OPS CHECK GOOD.
